On pseudo-differentiability

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We present some new relations between the pseudo-derivatives and parabolic epiderivatives recently introduced by Rockafellar, and also its infinite dimensional counterparts. Significant extensions of the most important known results are proven, which further clarify the range of applicability of this new theory.

Original languageEnglish
Pages (from-to)843-865
Number of pages23
JournalTransactions of the American Mathematical Society
Volume324
Issue number2
DOIs
StatePublished - Apr 1991

Keywords

  • Convex analysis
  • Epiconvergence
  • Mosco-convergence
  • Nonsmooth analysis
  • Pseudo-differentiability
  • Regularity conditions

Fingerprint

Dive into the research topics of 'On pseudo-differentiability'. Together they form a unique fingerprint.

Cite this